# SDR AALA20131121012

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 72,909 hours, 38,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BELOW LT FWD LAVATORY SERVICE DOOR.  FABRICATED & INSTALLED DOUBLER IAW SRM 53-04-05 & EA MD80-53-032568.
